| Catalog Number |
530.705 |
| Medical Device Problem Codes |
Physical Resistance/Sticking (4012); Complete Loss of Power (4015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during service and evaluation, it was determined that the battery reamer/drill device had a sticky trigger.It was noted in the service order that the device had no function.There was no delay in surgery.This event did not occur during surgery.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11.Additional narrative:
investigation summary: the actual device was returned for evaluation.A visual and functional assessment was performed on the device.The following steps failed:
check for sticky trigger.Check function of device.Check power with power test bench.During the service evaluation the following failures were identified:
functional: will not run - electrical control unit damaged.Functional: sticky trigger.Conclusion:
failure reported is confirmed.The root cause was determined to be due to component failure from wear.